Volume 27, Number 1, 2013


1. Hermite-Hadamard type inequalities for the m- and (α,m)-logarithmically convex functions, 1 – 7

R.Bai, F.Qi, B.Xi

PDFDOI 10.2298/FIL1301001B

2. Duality Properties in Von Neumann Algebras of Projective Unitary Representations, 9 – 13

Y. Li, C. Hou

PDFDOI 10.2298/FIL1301009L

3. An Algorithm Using Moreau-Yosida Regularization for Minimization of a Nondifferentiable Convex Function, 15 – 22

M. Gardašević-Filipović, N. Đuranović-Miličić

PDFDOI 10.2298/FIL1301015G

4. Asymptotic enumeration of independent sets on the Sierpinski gasket, 23 – 40

S.C. Chang, L.C. Chen, W. Yan

PDFDOI 10.2298/FIL1301023C

5. Distance-based graph invariants of trees and the Harary index, 41 – 50

S. Wagner, H. Wang, X.D. Zhang

PDFDOI 10.2298/FIL1301041W

6. Distance-based graph invariants of trees and the Harary index, 51 – 55

R. Wu, Z. Tang, H. Deng

PDFDOI 10.2298/FIL1301051W

7. On one-factorizations of replacement products, 57 – 63

A. Abdollahi, A. Loghman

PDFDOI 10.2298/FIL1301057A

8. The perturbation of the group inverse under the stable perturbation in a unital ring, 65 – 74

F. Du, Y. Xue

PDFDOI 10.2298/FIL1301065D

9. Improved results on the Drazin inverse of a 2 x 2 block matrix in terms of Banachiewicz-Schur forms, 75 – 83

X. Liu, H. Yang

PDFDOI 10.2298/FIL1301075L

10. A note on spaces between normal and κ-normal spaces, 85 – 88

A. K. Das

PDFDOI 10.2298/FIL1301085D

11. On I-convergence of nets in locally solid Riesz spaces, 89 – 94

P. Das, E. Savaş

PDFDOI 10.2298/FIL1301089D

12. The ditopology generated by pre-open and pre-closed sets, and submaximality in textures, 95 –107

F. Yildiz, S. Özçağ

PDFDOI 10.2298/FIL1301095Y

13. A problem related to Barany�Grunbaum conjecture, 109 –113

P. V. M. Blagojević, A. Dimitrijević-Blagojević

PDFDOI 10.2298/FIL1301109B

14. The growth of functions with derivatives in Lp(Rn), 115 –125

W. R. Madych

PDFDOI 10.2298/FIL1301115M

15. A New Characterization of Line-to-line Maps in the Upper Plane, 127 –133

B. Li, Y. Wang

PDFDOI 10.2298/FIL1301127L

16. Second order nondifferentiable minimax fractional programming with square root terms, 135 –142

I. Ahmad

PDFDOI 10.2298/FIL1301135A

17. Majorization for certain subclasses of analytic functions involving the generalized Noor integral operator, 143 –148

M. Çağlar, H. Orhan, E. Deniz

PDFDOI 10.2298/FIL1301143C

18. Remarks on neighborhood star-Lindelöf spaces, 149 –155

Y.K. Song

PDFDOI 10.2298/FIL1301149S

19. On some types of convergence of sequences of functions in ideal context, 157 –164

P. Das, S. Dutta

PDFDOI 10.2298/FIL1301157D

20. ω-continuous multifunctions, 165–172

I. Zorlutuna

PDFDOI 10.2298/FIL1301165Z

21. Local Approximation Properties for certain King type Operators, 173–181

M.A. Özarslan, H. Aktuğlu

PDFDOI 10.2298/FIL1301173O

22. On terms describing omitting unary and affine types, 183–199

J. Jovanović

PDFDOI 10.2298/FIL1301183J

23. On the approximations of solutions to stochastic differential delay equations with Poisson random measure via Taylor series, 201 –214

M. Milošević

PDFDOI 10.2298/FIL1301201M